advertisement
Question
Posted by: what going on? | 2009/10/22

morning wetness

Dear Doc,
Every-morning when i get out of bed, my underwear is wet. Almost like from a discharge through-out the night. I would say its a fair amount, and is rather uncomfortable to wear the same clothes for much longer after waking up.I am 24yrs old, on Yasmin and Adrocur for PCOS and I am currently taking 1 tablet of Flaggyl and 1 tablet of Orpic daily, as per my gynae' s suggestion for what seems to be a chronic yeast/bladder infection. Since i have been on these two course of meds, sexual intercourse if bearable (previously it was very very painfull). I realise that being on meds like this is not a permanent solution. What is this " discharge" ? What is going on with me?
I feel like am not getting to the root of the problem. I have had a pap smear and everything is fine.

Thanks a mil!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what the discharge is without an examination, but your gynae seems to have made an assessment and given you treatment. Give it a bit of time and see if the treatment helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/25

I can't tell what the discharge is without an examination, but your gynae seems to have made an assessment and given you treatment. Give it a bit of time and see if the treatment helps.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement